# SDR FDEA201006011753

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N50054
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOPLISHMENT OF EO F-5450-7-5006 PT1, AT NR 1 ENGINE PYLON FOUND 1 EA HOLE CRACK ON BULKHEAD FITTING HORIZ FLANGE LOWER FWD OTBD. NR 1 ENG PYLON BULKHEAD HOLE REPAIR CARRIED OUT IAW  EA NR F-5450-135851 (LT PYLON AFT BULKHEAD FITTING CRACK REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
